# SDR MALA965112

- Difficulty date: August 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N421MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC634
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 147
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION IN MSP, MAINTENANCE FOUND RELIEF RADIUS CRACKED AT LOWER RIGHT SIDE OF BELT FRAME AT FS 147.  COMPLETED REPAIR TO BELT FRAME 147 RIGHT SIDE BY STOP DRILLING CRACK, FABRICATING AND INSTALLING REPAIR DOUBLER IAW FAC SRM 53-90-20 PAGES 83-85.  (M)
